MathSciNet Relay Station
MathSciNet bibliographic data
MR1213401 (94c:54078) 54H25
Jungck, G.; Murthy, P. P.; Cho, Y. J. Compatible mappings of type $(A)$ and common fixed points. Math. Japon. 38 (1993), no. 2, 381–390.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement